Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Hurt back in a army accident. Having low back pain. Taking tyleol, ibuprofen and naproxen. What to do?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
I am a Army Veteran. I hurt my back kind of badly in a vehicle accident in 2008 and its gets worse off and on. I do not qualify for VA disability based upon the % disability awarded upon my discharge and I dont qualify financially for VA healthcare. I struggle, because I am still relatively young and my doctors tell me that lower back pain is what drug seekers use to get narcotics. This is a real life problem for me, i try everything I can to manage the pain, by new mattresses, tyleol, ibuprofen, naproxen, chiropractors, and nothing really helps. Im a 30 year old working professional and ex army captain but I get treated like a drug addict every time i ask a doctor to help me. What do I do?
Posted Mon, 1 Jul 2013 in General Health
Answered by Dr. Arif N Khan 1 hour later

Thank you for choosing XXXXXXX

Chronic low back pain needs to be evaluated. After analyzing your history it seems to be SCIATICA pain, where there will be chronic shooting type of back pain. Hence, I strongly advise you to get radio-logically investigated to know the cause for this back pain, rather than taking on and off pain killers.

I suggest you to approach a PHYSIOTHERAPIST and follow the exercises as advised by them. It is more essential to rule out any compression over any nerves following your accident.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well.

Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor